MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH SLX-F2 180MM 29000; LITHOTRIPTER

STORZ MEDICAL AG MODULITH SLX-F2 180MM 29000; LITHOTRIPTER
Model Number 29000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was found to be functional within the manufacture specifications.Hematoma are a known side effect of eswl.
 
Event or Problem Description
Oem storz medical was informed by medical personnel from treating hospital that a patient was diagnosed with hematoma post eswl treatment.No information concerning the patient or their pre and post eswl condition has been forthcoming from the treating physician or facility.The device has been evaluated and no issues were detected.(b)(6) 2022 additional information received: eswl treatment (b)(6) 2022, right kidney stone 5mm at energy level 1.0 - 5.0 for total of 3000 shocks.Patient treated for severe right loin pain, admitted to ward and ct shows right perinephric hematoma with active contrast extravasation up to 4.8cm.Blood pressure borderline, hb dropped from 13.5 to 9.3.

Brand Name
MODULITH SLX-F2 180MM 29000
Common Device Name
LITHOTRIPTER
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfesstrasse 8
taegerwilen, 8274
SZ  8274
Manufacturer (Section G)
STORZ MEDICAL AG
lohstampfesstrasse 8
taegerwilen, 8274
SZ   8274
Manufacturer Contact
devonne pavlak
1000 cobb place blvd
building 400 suite 450
kennesaw, GA 30144
6785817255
MDR Report Key16856558
Report Number9613347-2022-00004
Device Sequence Number6564330
Product Code LNS
UDI-Device Identifier07630039100919
UDI-Public(01)07630039100919(11)211106
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number29000
Device Catalogue Number29000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age65 YR
Patient SexMale
Patient Weight70 KG